RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2013, Volume 5, Issue 1, Pages 102–111 (Mi ufa190)  

This article is cited in 1 scientific paper (total in 1 paper)

Integration of higher Korteweg-de Vries equation with a self-consistent source in class of periodic functions

M. M. Matyoqubov, A. B. Yakhshimuratov

Al-Kharezmi Urgench State University

Abstract: In the present the inverse spectral problem of Sturm–Liouville operator is applied for integrating higher Korteweg-de Vries equation with a self-consistent source in class of periodic functions.

Keywords: Sturm–Liouville operator, inverse spectral problem, eigenvalue, eigenfunction, Korteweg-de Vries equation.

Full text: PDF file (436 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2013, 5:1, 102–111 (PDF, 312 kB); https://doi.org/10.13108/2013-5-1-102

Bibliographic databases:

UDC: 517.946
Received: 30.12.2011

Citation: M. M. Matyoqubov, A. B. Yakhshimuratov, “Integration of higher Korteweg-de Vries equation with a self-consistent source in class of periodic functions”, Ufimsk. Mat. Zh., 5:1 (2013), 102–111; Ufa Math. J., 5:1 (2013), 102–111

Citation in format AMSBIB
\Bibitem{MatYak13}
\by M.~M.~Matyoqubov, A.~B.~Yakhshimuratov
\paper Integration of higher Korteweg-de Vries equation with a self-consistent source in class of periodic functions
\jour Ufimsk. Mat. Zh.
\yr 2013
\vol 5
\issue 1
\pages 102--111
\mathnet{http://mi.mathnet.ru/ufa190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3429954}
\elib{http://elibrary.ru/item.asp?id=18929630}
\transl
\jour Ufa Math. J.
\yr 2013
\vol 5
\issue 1
\pages 102--111
\crossref{https://doi.org/10.13108/2013-5-1-102}


Linking options:
  • http://mi.mathnet.ru/eng/ufa190
  • http://mi.mathnet.ru/eng/ufa/v5/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. Shen, R. Yao, “Solutions and Painlevé property for the KdV equation with self-consistent source”, Math. Probl. Eng., 2018, 4014382  crossref  mathscinet  isi  scopus
  • ”фимский математический журнал
    Number of views:
    This page:143
    Full text:59
    References:18
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019